# SDR UIEA2020111702408

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO FLOOR SUPPORT EXFOLIATED STA 1263 LBL 24.  REMOVED AND EVALUATED AFT CARGO FLOOR SUPPORT AT STA 1263 LBL 24 FOUND OUT OF LIMITS WITH 100% MATERIAL LOSS.  FABRICATED NEW AND INSTALLED FLOOR SUPPORT, IAW B767 SRM 51-10-02, 51-40-02 AND DWG 96F5667847 REV B.
